MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 15MM OMNICURVE FRACTURE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 15MM OMNICURVE FRACTURE KIT; ARTHROSCOPE
Catalog Number 1032-115-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the part of the device from the omni curve became stuck and inside the vertebral body.When the physician attempted to remove it, the part broke off.The patient had had a follow up with an orthopedic doctor to remove the piece outside of the vertebral body.This follow up was successful.It should be noted the after the follow up procedure, the patient is doing fine and is pain free.
 
Event or Problem Description
It was reported that the part of the device from the omni curve became stuck and inside the vertebral body.When the physician attempted to remove it, the part broke off.The patient had a follow up with an orthopedic doctor to remove the piece outside of the vertebral body.This follow up was successful.It should be noted the after the follow up procedure, the patient is doing fine and is pain free.
 
Additional Manufacturer Narrative
The device was not made accessible for testing; therefore, a root cause could not be determined for the event.

Brand Name
11G X 15MM OMNICURVE FRACTURE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18520367
Report Number3015967359-2024-00083
Device Sequence Number12705936
Product Code HRX
UDI-Device Identifier07613327554496
UDI-Public07613327554496
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1032-115-000
Device Lot Number9185395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown